I recently had an opportunity to review APAP toxicity and do not recall
coming across any citations pertaining to this. I am aware of certain
CO-INGESTANTS that a suicidal teenager could have with acetaminophen that
could interfere with risk assessment after an acute ingestion.
For example, an ACUTE ETOH co- ingestion could lower the risk by retarding
the cyto P 450 metabolism. However, this should not invert the relationship
with the 4 hour level.
Also, SALICYLATES could falsely elevate your APAP level by about 10 %
because of interference on some of the older gas chromatographic testing
Jay Pershad, MD
----- Original Message -----
From: David Soglin <[log in to unmask]>
> Many years ago I remember reading a study demonstrating an inverse
> relationship between acetaminophen doses ingested by adolescents and the
> 4-hour level. Now a sceptic wants to see it but of course I cant find
> it. Did I dream this up? Doesit sound vaguely familiar to anyone?
For more information, send mail to [log in to unmask] with the message: info PED-EM-L
The URL for the PED-EM-L Web Page is: